LaFrance, J.T., Beatty, T.K.M., Pope, R.D. et al. (1 more author) (2002) Information theoretic measures of the income distribution in food demand. Journal of Econometrics, 107 (1-2). pp. 235-257. ISSN 0304-4076
A new method to nest, estimate and test the rank and functional form of the income terms in an incomplete system of demand equations is developed. Information theory is employed to infer the U.S. income distribution from data on quintile and top five percentile income ranges and intra-quintile and top five percentile mean incomes. Maximum entropy income distributions are combined with data on the U.S. demand for 21 food items to estimate U.S. food demand over the period 1919–1995, excluding 1942–1946.
|Institution:||The University of York|
|Academic Units:||The University of York > Economics and Related Studies (York)|
|Depositing User:||York RAE Import|
|Date Deposited:||23 Apr 2009 14:45|
|Last Modified:||23 Apr 2009 14:45|
|Publisher:||Elsevier Science B.V.|